# SDR SWAA2015083143382

- Difficulty date: August 9, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 57,663 hours, 33,660 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LE SLAT, SKIN CRACKED AT ACTUATOR ATTACH POINT.  REPAIRED SLAT SKIN IAW SRM.
